MathSciNet Relay Station
MathSciNet bibliographic data
MR906818 (89c:32042) 32F15 (32E25 35N15 46J15)
Bierstone, Edward; Milman, Pierre D. Ideals of holomorphic functions with $C\sp \infty$ boundary values on a pseudoconvex domain. Trans. Amer. Math. Soc. 304 (1987), no. 1, 323–342.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement